# SDR SWAA2021090708352

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCB GUSSET BS 500D STRINGER 19 R/H IS CRACKED ; / [01] EVALUATED CRACK; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CRACK; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED GUSSET BS 500D STR 19R PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW GUSSET BS 500D STR 19R PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL; [05] VERIFIED ITEMS 3 AND 4; [06] VERIFIED LOCATED AND DRILLED NEW GUSSET BS 500D STR 19R PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL; [07] INSTALLED GUSSET BS 500D STR 19R PER SRM 51-40-02-0G-0 AND DWG143A7902; [08] VERIFIED STEP 7; [09] VERIFIED CORRECTIVE ACTION STEP 7.; [10] APPLIED CIC ON GUSSET BS 500D STR 19R PER AMM 51-21-91-620-802; [11] VERIFIED STEP 10; [12] VERIFIED CORRECTIVE ACTIONS 7 TO 11.  FCB GUSSET AT BS500D; S-19R REPLACED.; [13] FCB GUSSET AT BS500D; S-19R HAS BEEN REPLACED. ALL WORK ACCOMPLISHED.
